MAUDE Adverse Event Report: ASAHI INTECC PROWATER; GUIDE WIRE

ASAHI INTECC PROWATER; GUIDE WIRE
Model Number AGH146000
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
During heart cath on (b)(6) 2023 balloon angioplasty was done with lesion opening up.Intravascular ultrasound was done to assess prior stent and it was noted distal edge of prowater wire had dislodged into a small vessel at the very distal part of the high oml.Attempted to snare it unsuccessful.Consulted with surgeon and peers and decision made to not proceed with any intervention to remove the wire either endovascularly or surgically.Foreign body left in patient.

Brand Name
PROWATER
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key16534899
Report Number3004718255-2023-00289
Device Sequence Number6388769
Product Code DQX
UDI-Device Identifier04547327056120
UDI-Public(01)04547327056120(17)250831(10)220916A16A
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/13/2023
Report Date (Section F) 03/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Model NumberAGH146000
Device Catalogue NumberAGH146000
Device Lot Number220916A16A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date02/21/2023
Device Age4 MO
Event Location Hospital
Date Report to Manufacturer03/13/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/13/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR
Patient SexFemale
Date Report Sent to FDA03/13/2023